EconPapers    
Economics at your fingertips  
 

Closedness under Hart-Mas Colell reduction

Chih Chang () and Yan-An Hwang ()
Additional contact information
Chih Chang: Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan
Yan-An Hwang: Department of Applied Mathematics, National Dong Hua University, Hualien, Taiwan

International Journal of Game Theory, 2002, vol. 30, issue 3, 357 pages

Abstract: We will find 3 maximal subclasses with respect to essential, superadditive and convex games, respectively such that a game is in one subclass, so are its reduced games.

Keywords: TU; game; ·; Shapley; value; ·; reduced; game (search for similar items in EconPapers)
Date: 2002-03-20
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2030003/20300351.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2002:i:3:p:351-357

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:30:y:2002:i:3:p:351-357